Ask an expert
Question

23 Oct 2006

Blood/Discharge
Please help.
i am on Yasmin and finished the inactive tablets last friday.started with the yellow ones on saturday, there was no blood or anything on sunday after taking another yellow pill i have had sort of a period blood and brown discharge as well as today even though i took the pills at the time i normally do so.
what is wrong and am i protected against pregnancy during this?
please shed some light on the situation as i am really worried.
have only been on yasmin for about 6 months now.
thanking you in advance.
Answer 312 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You are having some breakthrough bleeding. You are still protected.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20291 votes
Vote